# SDR 2006UALA01080

- Difficulty date: June 3, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 27,078 hours, 3,411 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL ON CLOSET FWD OF LAV 102 INOP.  REPLACED EEL STRIP ASSY  AND OP CHECKS OK.  [06-29-07]  REPLACED EEL STRIP ASSY  AND OP CHECKS OK.
